RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1987, Volume 42, Issue 2(254), Pages 69–105 (Mi umn2424)  

This article is cited in 24 scientific papers (total in 24 papers)

Topological homogeneity. Topological groups and their continuous images

A. V. Arkhangel'skii


Full text: PDF file (2897 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1987, 42:2, 83–131

Bibliographic databases:

UDC: 513.83
MSC: 54A25, 54E45, 54E35
Received: 11.12.1985

Citation: A. V. Arkhangel'skii, “Topological homogeneity. Topological groups and their continuous images”, Uspekhi Mat. Nauk, 42:2(254) (1987), 69–105; Russian Math. Surveys, 42:2 (1987), 83–131

Citation in format AMSBIB
\Bibitem{Ark87}
\by A.~V.~Arkhangel'skii
\paper Topological homogeneity. Topological groups and their continuous images
\jour Uspekhi Mat. Nauk
\yr 1987
\vol 42
\issue 2(254)
\pages 69--105
\mathnet{http://mi.mathnet.ru/umn2424}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=898622}
\zmath{https://zbmath.org/?q=an:0642.54017}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1987RuMaS..42...83A}
\transl
\jour Russian Math. Surveys
\yr 1987
\vol 42
\issue 2
\pages 83--131
\crossref{https://doi.org/10.1070/RM1987v042n02ABEH001333}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987M112100002}


Linking options:
  • http://mi.mathnet.ru/eng/umn2424
  • http://mi.mathnet.ru/eng/umn/v42/i2/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Uspenskii, “Topological groups and Dugundji compacta”, Math. USSR-Sb., 67:2 (1990), 555–580  mathnet  crossref  mathscinet  zmath  isi
    2. Dieter Remus, Luchezar Stojanov, “Complete minimal and totally minimal groups”, Topology and its Applications, 42:1 (1991), 57  crossref
    3. Michael Megrelishvili(Levy), “Group representations and construction of minimal topological groups”, Topology and its Applications, 62:1 (1995), 1  crossref
    4. M. Bell, “The hyperspace of a compact space, I”, Topology and its Applications, 72:1 (1996), 39  crossref
    5. A. V. Arkhangel'skii, “Some recent advances and open problems in general topology”, Russian Math. Surveys, 52:5 (1997), 929–953  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    6. P.J. Collins, P.M. Gartside, “Mal'tsev spaces, retral spaces and rectifiable diagonals”, Topology and its Applications, 77:2 (1997), 95  crossref
    7. Henno Brandsma, Jan van Mill, “Monotone normality, measures and hyperspaces”, Topology and its Applications, 85:1-3 (1998), 287  crossref
    8. Mikhail Tkačenko, “Introduction to topological groups”, Topology and its Applications, 86:3 (1998), 179  crossref
    9. Dikran Dikranjan, “Recent advances in minimal topological groups”, Topology and its Applications, 85:1-3 (1998), 53  crossref
    10. A.V. Arhangel'skii, “Embeddings in Cp-spaces”, Topology and its Applications, 85:1-3 (1998), 9  crossref
    11. A.V. Arhangel'skii, “On power homogeneous spaces”, Topology and its Applications, 122:1-2 (2002), 15  crossref
    12. Jan Mill, “On the character and π-weight of homogeneous compacta”, Isr J Math, 133:1 (2003), 321  crossref  mathscinet  zmath  isi
    13. M. Tkachenko, “-factorizable groups and subgroups of Lindelöf P-groups”, Topology and its Applications, 136:1-3 (2004), 135  crossref
    14. Ramiro de la Vega, “A new bound on the cardinality of homogeneous compacta”, Topology and its Applications, 153:12 (2006), 2118  crossref
    15. J Kąkol, M López Pellicer, E Martín-Peinador, V Tarieladze, “Lindelöf spaces C(X) over topological groups”, form, 20:2 (2008), 201  crossref  mathscinet  isi
    16. Uspenskij, VV, “On subgroups of minimal topological groups”, Topology and Its Applications, 155:14 (2008), 1580  crossref  mathscinet  zmath  isi  elib
    17. David Milovich, “Noetherian types of homogeneous compacta and dyadic compacta”, Topology and its Applications, 156:2 (2008), 443  crossref
    18. Michael Megrelishvili, “Every topological group is a group retract of a minimal group”, Topology and its Applications, 155:17-18 (2008), 2105  crossref
    19. M. Sanchis, “Moscow spaces and selection theory”, Topology and its Applications, 155:8 (2008), 883  crossref
    20. K. L. Kozlov, V. A. Chatyrko, “Topological transformation groups and Dugundji compacta”, Sb. Math., 201:1 (2010), 103–128  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    21. Jan van Mill, “Homeomorphism groups of homogeneous compacta need not be minimal”, Topology and its Applications, 2012  crossref
    22. Michael Megrelishvili, Menachem Shlossberg, “Notes on non-archimedean topological groups”, Topology and its Applications, 2012  crossref
    23. Mikhail Tkachenko, “The dual of a pseudocompact group refining the topology of the circle group”, Topology and its Applications, 2012  crossref
    24. A. V. Arhangel'skii, “Selected old open problems in general topology”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2013, no. 2-3, 37–46  mathnet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:459
    Full text:162
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019